# SDR RAIA950725

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AH54450
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - THE LT BRAKE GRABS DURING SLOW TAXI.  MAINTENANCE REPLACED LT BRAKE ASSY.  TAXI CHECK NORMAL.  (W)
